Translator Disclaimer
May 2013 Combinatorial Identities Derived From the Kou Jump-Diffusion Model
Winston Buckley
Missouri J. Math. Sci. 25(1): 37-49 (May 2013). DOI: 10.35834/mjms/1369746396

Abstract

We derive interesting combinatorial identities by employing the instantaneous centralized moments obtained from the Lévy measure of the Kou jump-diffusion market.

Citation

Download Citation

Winston Buckley. "Combinatorial Identities Derived From the Kou Jump-Diffusion Model." Missouri J. Math. Sci. 25 (1) 37 - 49, May 2013. https://doi.org/10.35834/mjms/1369746396

Information

Published: May 2013
First available in Project Euclid: 28 May 2013

zbMATH: 1272.91128
MathSciNet: MR3087687
Digital Object Identifier: 10.35834/mjms/1369746396

Subjects:
Primary: 97KXX
Secondary: 40B99, 60-XX, 62-XX, 91G10, 97K20, 97K60

Rights: Copyright © 2013 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.25 • No. 1 • May 2013
Back to Top